About us | Sign up | Login
Chinese
 


YumTrade Online grocery store


YumTrade Online grocery store

panadol

Page 1 of 3 [Page: 1  2  3 ]

Panadol ActiFast

Panadol ActiFast
(16 caplets)

 

Gentle on the Stomach
Absorbed Twice as Fast
Manufactured in Ireland
For Speedy Relief of Headache and Pain


Online Shopping
 
 

Dosage for Adults & Children over 12 years old is to take 2 caplets with half a glass of water(100ml) every 4 hours as required. Do Not Exceed 8 caplets in 24 hours. Dosage for Children under 12 years, to be given on medical advice. This preparation contains paracetamol, do not take other medicine containing paracetamol at the same time.

 

Ingredients: 500mg of Paracetamol per caplet.

Panadol Extra

Panadol Extra
(20 caplets)

 

For Oral Use only
Gentle on the Stomach
For Extra Relief from Stronger Pain, like Bad Headache, Backache, Joint Pain and Toothache


Online Shopping
 
 

Dosage for Adults is to take 1-2 caplets every 4 hours as required, Do Not Exceed 8 caplets in 24 hours. Dosage for Children under 12 years is to be given on medical advice.

 

Ingredients: Paracetamol 500mg and Caffeine 65mg per caplet. Do not exceed the stated dose.

Panadol Extra

Panadol Extra
(150 caplets)

 

For Oral Use only
Gentle on the Stomach
For Extra Relief from Stronger Pain, like Bad Headache, Backache, Joint Pain and Toothache

 


Online Shopping
 
 

Extra Relief from Stronger Pain. Dosage for Adults is to take 1-2 caplets every 4 hours as required, Do Not Exceed 8 caplets in 24 hours. Dosage for Children under 12 years is to be given on medical advice.

 

Ingredients: Paracetamol 500mg and Caffeine 65mg per caplet. Do not exceed the stated dose.

Panadol For Cold Relief

Panadol For Cold Relief
(20 caplets)

 

Non Drowsy Formula
For Relief of Multiple Cold/Flu Symptoms such as Stuffy and/or Runny Nose, Fever or Body Aches or Other Associated Pains


Online Shopping
 
 

Extra Relief from Stronger Pain. Fast & Effective Relief of Cold & Flu Symptoms.

 

Dosage for Adults and Children over 12 years is to take 1-2 caplets every 4-6 hours. Do Not Exceed 8 caplets in 24 hours and if symptoms persist after 5 days, seek medical advice. Do not use if you are allergic to paracetamol or pseudoephedrine and do not take with any other products containing paracetamol at the same time.

 

Ingredients: Paracetamol 500mg and Pseudoephedrine HCL 30 mg per caplet. Contains Sodium Benzoate.

Panadol Menstrual

Panadol Menstrual
(20 caplets)

 

Gentle on the Stomach
For Fast and Effective Relief of Period Pain, Bloatedness, Water Weight Gain and Discomforts Associated with Pre-Menstrual and Menstrual Periods

Online Shopping
 
 

Fast & Effective Relief of Period Pain & Discomfort. 

 

Dosage for Adults is to take 2 caplets every 4-6 hours. Do Not Exceed 8 caplets in 24 hours and if pain persist for more than 10 days, consult a physician immediately. Consult a doctor if pain is severe. Do not use if you are allergic to paracetamol or pamabrom and do not take with any other products containing paracetamol at the same time.

 

Ingredients: Paracetamol 500mg and Parabrom 25mg per caplet.

[Page: 1  2  3 ]